# SDR BAQA093636

- Difficulty date: February 17, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 5,148 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117151321
- Condition: Out Of Track
- Location: Main Rotor
- Part time: 2,814 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY REPAIR/EXCHANGE : S/N 198 ; BLADE WILL NOT TRACK, CLIMBS AND DIVES FROM GROUND TO HOVER TO FLIGHT. SINCE FEBRUARY 21,200 BLADE HAS ACCUMULATED ONLY 279.8 HOURS BUT HAS BEEN REMOVED FROM SIX DIFFERENT AIRCRAFT FOR REPAIR WITH THIS BEING THE SEVENTH TIME. THIS TIME BLADE WAS INSTALLED FOR A TOTAL OF 1.8 HOURS ON N911TG/7506. LAST REPAIR 9-090000-65 S/N 2254 ; BLADE WILL NOT TRACK, CLIMBS AND DIVES FROM GROUND TO HOVER TO FLIGHT. WE RECEIVED BLADE ON EXCHANGE UNDER OUR PO 8-080107-53.  BLADE WAS INSTALLED FOR A TOTAL OF 1.8 HOURS ON N911TG/7506. BLADE HAS ACCUMULATED ONLY 19.3 HOURS BUT HAS BEEN REPAIRED THREE TIMES SINCE 11/13/2001.
